# SDR AALA20110216TUL08

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A CRACK IN INTERCOSTAL BETWEEN CEILING BEAMS AT BUTTLINE 0 BETWEEN STATIONS 1287 TO 1309.  INSTALLED INTERCOSTAL BETWEEN CEILING BEAMS AT STATIONS 1287 TO 1309 PER AARD 51-10-00-05.
